Last reply 1 year ago
Tysabri

Since having tysabri on Wednesday I still have a throbbing headache, cannot tolerate loud noise, neck and shoulders hurt, throat hurts (swallowing hurts), my whole body aches and am in quite a fair bit of pain, feel soooo fatigued and haven’t been able to do anything. Is this related to the tysabri infusion?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
1 year ago

@azngal1988 , are you a relatively new user of Tysabri? If you are, I’d have a word with your MS Nurse to discuss this issue.

If you’ve been on Tysabri for a few months or more, then I’d be looking for another explanation. Your symptoms sound like they could be a case of flu. Do you have a temperature too? At this time of year, there’s a lot of flu around, and it’s spreading.

It’s for this reason that the annual flu jab is recommended for MSers.

I hope you feel a bit better this morning.


christine-lever
1 year ago

I had my first Tysabri infusion on March 1st. I felt ok while in the clinic but on the way home I started to get a headache, by evening it was like a migraine. I also had a burning throat and my skin was sore all over. This lasted for two days then gradually disappeared. I’m hoping when I go for infusion number two I don’t get a repeat of the headache, sore throat and skin. I suppose that as flu like symptoms post infusion can be a side effect of the medication that this is what I experienced. I have been fine since, just the usual MS symptoms I get.
As you posted this in January I’m hoping that you are well by now. 😊

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.